# SDR DXTA2010071904161

- Difficulty date: July 15, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605588
- Aircraft time: 4,301 hours, 3,283 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU APPROX 15,000' & APPROX 250KTS THE MASTER CAUTION LIGHT CAME ON THEN WENT OFF. A FEW SECONDS LATER THE STAB MISCOMPARE LIGHT CAME ON MOMENTARILY (APPROX 2 SECONDS). CHECKED THE FLAP HANDLE AND INDICATOR- THEY WERE BOTH IN THE 0/UP POSITION. DISENGAGED THE AUTO PILOT TO FEEL FOR ANY FLIGHT LOADS, STRAIGHT AWAY THE ACFT PITCHED DOWN APROX 15-20 DEGREES. EXTENDED SPEED BRAKES AND SLOWED TO BELOW 200 KTS- AT NO TIME IN THE DESCENT WAS ANY CAUTION LIGHT ON ON THE ANNUC PANEL. DURING THE DESCENT, WAS TRIMMING BACK FOR APPROX 30 SECONDS ON THE ELECTRIC PITCH TRIM. BY APPOX 8000' & 190 KTS, WERE IN LEVEL FLIGHT AND THE FLIGHT LOADS FELT NORMAL.  EXTENDED FLAPS AND GEAR AND LANDED WITHOUT INCIDENT. ON THE RAMP, RAN THE FLAPS FROM 0-35 DEGREES 2 TIMES WITH ALL INDICATIONS NORMAL. FROM TAKEOFF TO APPROX 3000' (3 MINS), HAND FLEW THE ACFT , ALL FLIGHT LOADS WERE NORMAL.
